Alert archive / New York / Small Craft Advisories in 2014

Small Craft Advisory 57, NWS Buffalo, NY

July 4, 2014

NWS Buffalo, NY issued this small craft advisory at Jul 4, 2014, 7:43 PM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jul 4, 2014, 7:43 PM EDT (23:43 UTC)
Expired
Jul 4, 2014, 10:41 PM EDT
In force
3 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WHUS71 KBUF 042343
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
743 PM EDT FRI JUL 4 2014

LOZ044-045-050400-
/O.NEW.KBUF.SC.Y.0057.140704T2343Z-140705T0400Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
743 PM EDT FRI JUL 4 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
1 follow-up statement
617 
WHUS71 KBUF 050241
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1041 PM EDT FRI JUL 4 2014

LOZ044-045-050345-
/O.CAN.KBUF.SC.Y.0057.000000T0000Z-140705T0400Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1041 PM EDT FRI JUL 4 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 4, 3:39 PM EDT, 4 hours 4 minutes earlier.

Area forecast discussion, Jul 4, 3:39 PM EDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
339 PM EDT FRI JUL 4 2014

.SYNOPSIS...
HIGH PRESSURE WILL GRADUALLY SHIFT FROM THE OHIO VALLEY TO
MID-ATLANTIC REGION THROUGH SUNDAY. THIS WILL BRING FAIR WEATHER FOR
THE HOLIDAY WEEKEND AND FOLLOWING A CHILLY START SATURDAY MORNING
TEMPERATURES WILL BE SEASONABLY WARM FOR THE REMAINDER OF THE
WEEKEND. THEN SHOWERS AND THUNDERSTORMS ARE LIKELY WITH A FRONTAL
BOUNDARY ON MONDAY INTO MONDAY NIGHT.

&&

.NEAR TERM /THROUGH SATURDAY/...
FOR THE REMAINDER OF THIS AFTERNOON...AN UPPER LEVEL TROUGH WILL
GRADUALLY MOVE ACROSS THE REGION THROUGH THIS EVENING. THE
COMBINATION OF THIS AND COOL AIR ALOFT (+5C AT 850 MB ON THE 12Z BUF
SOUNDING) WILL RESULT IN INSTABILITY CUMULUS EXPANDING ACROSS THE
REGION THROUGH LATE AFTERNOON. CLOUDS WILL BE MOST WIDESPREAD INLAND
FROM THE LAKES...WITH THE NW FLOW PROVIDING SOME SHADOWING SOUTH OF
LAKE ONTARIO AND LAKE ERIE. THE BUFFALO RADAR EVEN SHOWS SOME
SPRINKLES OR LIGHT SHOWERS NORTH OF LAKE ONTARIO...WHICH WERE
FORECAST TO SOME DEGREE BY SEVERAL HIGH RESOLUTION MODELS
(RGEM/NAM/HRRR/WRF). THERE MAY BE A FEW SPRINKLES OR LIGHT SHOWERS
IN PORTIONS OF FAR WESTERN NEW YORK AND THE EASTERN LAKE ONTARIO
REGIONS LATE THIS AFTERNOON...THOUGH THE VAST MAJORITY OF THE
REGION WILL STAY DRY. TEMPERATURES WILL BE ON THE COOL SIDE...WITH
HIGHS IN THE MID TO UPPER 60S ACROSS INTERIOR SECTIONS WITH HIGHER
TERRAIN...WITH LOWER 70S ELSEWHERE.

HIGH PRESSURE WILL BUILD ACROSS THE OHIO VALLEY TONIGHT WITH CLEAR
SKIES EXPECTED TO PROVIDE GREAT VIEWING OF FIREWORKS DISPLAYS.
TEMPERATURES WILL DROP INTO THE 60S BY DARK THEN INTO THE 50S
OVERNIGHT. THE INTERIOR SOUTHERN TIER WILL EVEN SEE READINGS FALL
INTO THE 40S WITH A MUCH DRIER AIRMASS IN PLACE THAN WHAT WE SAW
EARLIER THIS WEEK. LIGHT WINDS AND CLEAR SKIES WILL BRING SOME
AREAS OF RIVER VALLEY FOG LATE TONIGHT ACROSS THE SOUTHERN TIER.

HIGH PRESSURE WILL BE FIRMLY IN CONTROL ON SATURDAY...WITH BRIGHT
SUNNY SKIES EXPECTED ACROSS THE REGION AS SOME THIN HIGH CLOUDS ARE
FORECAST TO PASS TO THE NORTH. TEMPERATURES WILL BE NOTABLY
WARMER...WITH HIGHS IN THE UPPER 70S IN MOST LOCATIONS. IT WILL BE A
TAD COOLER ALONG THE IMMEDIATE LAKESHORES AND ACROSS HIGHER
ELEVATIONS.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
SATURDAY NIGHT AND SUNDAY WILL CONTINUE TO FEATURE DRY AND QUIET
WEATHER AS THE AXIS OF SURFACE-BASED RIDGING SLIDES FROM THE UPPER
OHIO VALLEY TO A POSITION WELL OFFSHORE OF THE MID-ATLANTIC
COASTLINE. THIS FEATURE WILL REMAIN IN CLOSE ENOUGH PROXIMITY TO
KEEP MAINLY CLEAR SKIES INTACT ACROSS ALL AREAS SAVE FOR THE NORTH
COUNTRY SATURDAY NIGHT...WHICH WILL BE CLOSER TO A DEVELOPING
BAROCLINIC ZONE OVER SOUTHERN CANADA AND COULD THUS EXPERIENCE SOME
PARTIAL CLOUD COVER. MOSTLY SUNNY SKIES SHOULD THEN FOLLOW FOR
SUNDAY...WITH SOME LIMITED MID AND HIGH CLOUDS MIXING IN AT TIMES
OWING TO A DEVELOPING WARM AIR ADVECTION REGIME ALOFT.
TEMPERATURE-WISE...EXPECT ANOTHER COMFORTABLE NIGHT FOR SLEEPING
SATURDAY NIGHT WITH LOWS RANGING FROM THE UPPER 40S ACROSS THE
INTERIOR VALLEYS OF THE SOUTHERN TIER TO NEAR 60 ALONG THE LAKE
PLAINS OF FAR WESTERN NEW YORK. ON SUNDAY...AN INCREASING
SOUTHWESTERLY RETURN FLOW ON THE BACKSIDE OF THE DEPARTING RIDGE
WILL HELP PUMP 850 MB READINGS BACK UP TO THE +13C TO +14C
RANGE...WHICH WILL RESULT IN DAYTIME HIGHS RETURNING TO
CLIMATOLOGICAL AVERAGES IN THE UPPER 70S TO LOWER 80S.

SUNDAY NIGHT AND MONDAY...BROAD LARGE-SCALE TROUGHING OVER CENTRAL
CANADA AND THE NORTHERN PLAINS/UPPER GREAT LAKES WILL GRADUALLY
DEEPEN AND DIG FURTHER SOUTHEASTWARD INTO THE GREAT LAKES AND
NORTHEAST AS MULTIPLE SHORTWAVE IMPULSES PASS THROUGH THE FAST
WESTERLY FLOW ALOFT. AT THE SAME TIME...AN ATTENDANT BROAD SURFACE
WAVE WILL SLIDE FROM LAKE SUPERIOR TO SOUTHERN QUEBEC...WITH AN
ASSOCIATED PRE-COLD FRONTAL TROUGH SAGGING SOUTHEASTWARD INTO
SOUTHERN ONTARIO SUNDAY NIGHT...BEFORE GRADUALLY PRESSING ACROSS
OUR AREA ON MONDAY. THIS SCENARIO IS A LITTLE BIT DIFFERENT COMPARED
TO WHAT WAS SEEN YESTERDAY...WHEN MOST OF THE GUIDANCE DROVE THE
MAIN COLD FRONT SOUTHEASTWARD ACROSS OUR AREA ON MONDAY...AS OPPOSED
TO CONFINING THIS LATTER FEATURE WELL TO OUR NORTH AS SEEN IN TODAY/S
GUIDANCE SUITE. NONETHELESS...A NOTEWORTHY TRIGGER FOR CONVECTION
STILL APPEARS TO BE IN PLAY BETWEEN LATER SUNDAY NIGHT AND
ESPECIALLY MONDAY...WITH THIS NOW COMING IN THE FORM OF A PREFRONTAL
TROUGH.

WHILE THIS FEATURE WILL GET CLOSE ENOUGH TO BRING LOWER-END CHANCES
OF CONVECTION TO OUR NORTHWESTERN PERIPHERY BY LATER SUNDAY NIGHT...
THE BEST POTENTIAL FOR SHOWERS AND THUNDERSTORMS STILL APPEARS TO
FALL BETWEEN MONDAY AFTERNOON AND EARLY MONDAY EVENING IN
CONJUNCTION WITH THE ACTUAL SURFACE TROUGH PASSAGE. AT THIS
POINT...THERE STILL APPEARS TO BE ENOUGH MOISTURE (PWATS OF
1.75-2.00 INCHES)...INSTABILITY (SBCAPES AVERAGING BETWEEN
500-1000 J/KG)... AND SYNOPTIC-SCALE LIFT IN PLACE TO WARRANT A
CONTINUATION OF LIKELY POPS FOR THIS TIME FRAME. GIVEN THE HIGH
PWATS...TALL SKINNY CAPE PROFILES...AND NEAR PARALLEL ORIENTATION
OF THE TROUGH TO THE UPPER LEVEL FLOW...LOCALLY HEAVY RAINFALL
APPEARS TO BE THE PRIMARY THREAT FROM THE CONVECTION AT THIS
PARTICULAR TIME...WITH A LESSER POTENTIAL FOR STRONG TO SEVERE
THUNDERSTORMS GIVEN CURRENT PROJECTIONS OF ONLY MODEST INSTABILITY
ON AVERAGE. THIS STATED...IF SOMEWHAT GREATER AMOUNTS OF
INSTABILITY (SAY 1500-2000 J/KG) CAN SOMEHOW ULTIMATELY BE
REALIZED AS SOME OF THE SHORT TERM GUIDANCE SUGGESTS...A GREATER
OVERALL SEVERE THREAT WOULD EXIST GIVEN A FAIRLY DEEP
UNIDIRECTIONAL WEST-SOUTHWESTERLY FLOW OF 35-45 KTS BETWEEN 850
AND 500 MB. AT THIS POINT...WILL HOLD OFF ON MENTIONING ANY SEVERE
THREAT IN THE HWO GIVEN CONTINUED UNCERTAINTY AS TO THE DEGREE OF
INSTABILITY EXPECTED...THOUGH WILL ADD IN A MENTION OF LOCALLY
HEAVY RAINFALL.

TEMPERATURE-WISE...SUNDAY NIGHT AND MONDAY WILL FEATURE THE WARMEST
OVERALL CONDITIONS OF THE PERIOD AS A DEEP SOUTHWESTERLY FLOW OF
WARMER AND MORE HUMID AIR WILL BE IN PLACE ACROSS THE LOWER GREAT
LAKES AND NORTHEAST. THIS SHOULD RESULT IN SUNDAY NIGHT'S LOWS
RANGING FROM THE LOWER 60S ACROSS INTERIOR PORTIONS OF THE SOUTHERN
TIER AND NORTH COUNTRY TO NEAR 70 ALONG THE LAKE PLAINS OF FAR
WESTERN NEW YORK...WITH DAYTIME HIGHS ON MONDAY THEN CLIMBING TO THE
LOWER TO MID 80S IN MOST SPOTS. AT THE SAME TIME...DEWPOINTS WILL
ALSO STEADILY RISE BACK INTO THE MID 60S...WHICH WILL LEND A HUMID
FEEL TO THE AIR ONCE AGAIN. IT WILL ALSO TURN A BIT BREEZY ON MONDAY
WITH A TIGHTENING PRESSURE GRADIENT AND DEVELOPING LOW LEVEL JET OF
30-35 KNOTS IN PLACE AHEAD OF THE APPROACHING TROUGH...WITH THE
BREEZIEST CONDITIONS FOUND FROM THE GENESEE VALLEY WESTWARD WHERE
SOME GUSTS TO 30 MPH OR SO WILL BECOME POSSIBLE.

WITH THE PASSAGE OF THE PREFRONTAL TROUGH AND THE LOSS OF DAYTIME
HEATING/WANING INSTABILITY...ANY EARLY EVENING CONVECTION SHOULD
THEN TEND TO QUICKLY DIMINISH FROM NORTHWEST TO SOUTHEAST DURING THE
COURSE OF MONDAY NIGHT...THOUGH WILL STILL KEEP AT LEAST SOME
LOWER-END CHANCE POPS IN PLAY RIGHT THROUGH THE OVERNIGHT HOURS WITH
LARGE-SCALE TROUGHING REMAINING IN PLACE BOTH AT THE SURFACE AND
ALOFT. OTHERWISE...EXPECT GENERALLY WARM AND HUMID CONDITIONS TO
CONTINUE TO PREVAIL WITH OVERNIGHT LOWS AVERAGING OUT IN THE MID
60S...AND DEWPOINTS REMAINING JUST A NOTCH OR TWO BELOW THE ACTUAL
LOW TEMPERATURES.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
LOOKING A BIT FURTHER OUT INTO THE LONGER-TERM PORTION OF THE
FORECAST...THE MEDIUM RANGE GUIDANCE STILL SUGGESTS THAT UNSETTLED
WEATHER WILL CONTINUE TO BE THE GENERAL RULE THROUGH WEDNESDAY...AS
SLOWLY DEEPENING/DIGGING UPPER LEVEL TROUGHING WILL REMAIN IN PLACE
ACROSS THE GREAT LAKES AND NORTHEAST...ALONG WITH PERSISTENT
TROUGHINESS/CYCLONIC FLOW AT THE LOWER LEVELS. THIS WILL WARRANT AT
LEAST CONTINUED BROADBRUSH CHANCE POPS FOR SHOWERS/THUNDERSTORMS
THROUGH MIDWEEK...THOUGH HAVE STILL REFRAINED FROM GOING WITH HIGHER
POPS AT THIS TIME DUE TO CONTINUED UNCERTAINTIES IN THE TIMING AND
LOCATION OF EMBEDDED IMPULSES WORKING THROUGH THE LARGER-SCALE
CYCLONIC FLOW.

LATER ON IN THE WEEK...THE GFS AND ECMWF ARE IN DECENT AGREEMENT ON
THE UPPER LEVEL TROUGH FLATTENING AND LIFTING OUT INTO THE CANADIAN
MARITIMES THURSDAY THROUGH FRIDAY...WHILE EXPANSIVE CANADIAN-BASED
HIGH PRESSURE AND DRIER AIR BUILDS SOUTHEASTWARD ACROSS THE GREAT
LAKES. THIS SHOULD RESULT IN AN EVENTUAL RETURN TO FAIR AND DRY
WEATHER TO END THE WORK WEEK...WHICH IS REFLECTED IN THE FORECAST BY
POPS LOWERING TO BELOW THE SLIGHT CHANCE THRESHOLD BY THURSDAY NIGHT
AND FRIDAY.

WITH RESPECT TO TEMPERATURES...THIS EVOLUTION IN THE OVERALL PATTERN
SHOULD HELP KEEP TEMPS NEAR CLIMATOLOGICAL AVERAGES THROUGHOUT THE
PERIOD...WITH DAYTIME HIGHS GENERALLY RUNNING WITHIN A FEW DEGREES
OF 80 AND NIGHTTIME LOWS FALLING BETWEEN THE MID 50S AND LOWER 60S.
AT THE SAME TIME...HUMIDITY LEVELS SHOULD REMAIN MODERATE THROUGH
MIDWEEK WITH DEWPOINTS LINGERING IN THE LOWER HALF OF THE 60S
THROUGH THAT TIME...BEFORE LESS HUMID AIR FILTERS INTO THE REGION
THURSDAY AND FRIDAY.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
INSTABILITY CUMULUS WILL EXPAND THROUGH AROUND 21Z...THEN RAPIDLY
ERODE WITH THE EXIT OF AN UPPER LEVEL DISTURBANCE THIS EVENING. ANY
CIGS SHOULD RUN AROUND 4K FEET THROUGH THIS EVENING. SKIES WILL
CLEAR OUT THIS EVENING...WITH WIDESPREAD VFR CONDITIONS THIS
EVENING. SOME RIVER VALLEY FOG MAY DEVELOP ACROSS THE SOUTHERN TIER
LATE TONIGHT BUT THAT WOULD NOT IMPACT KJHW. CLEAR SKIES AND VFR
CONDITIONS FOR SATURDAY.

OUTLOOK...
SATURDAY NIGHT AND SUNDAY...VFR.
MONDAY...MVFR. SHOWERS AND THUNDERSTORMS LIKELY.
MONDAY NIGHT THROUGH WEDNESDAY...MVFR/VFR WITH A CHANCE OF
SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
NORTHWEST WINDS WILL PICK UP BEHIND A SHORTWAVE TONIGHT WITH DECENT
MIXING WINDS SHOULD APPROACH BUT FALL JUST SHY OF SCA CRITERIA ON
LAKE ONTARIO. AFTER THIS...HIGH PRESSURE WILL EXPAND ACROSS THE OHIO
VALLEY WITH RELATIVELY LIGHT WINDS EXPECTED ON THE WATERS THROUGH
SATURDAY NIGHT. THE HIGH WILL SHIFT TO THE MID ATLANTIC STATES ON
SUNDAY AS A FRONTAL BOUNDARY APPROACHES...WITH AN INCREASING
SOUTHWESTERLY FLOW SUNDAY AND MONDAY WHICH WILL APPROACH SMALL
CRAFT CRITERIA.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...APFFEL
NEAR TERM...APFFEL
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...APFFEL
MARINE...APFFEL
Hazardous weather outlook, Jul 4, 3:33 PM EDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
333 PM EDT FRI JUL 4 2014

NYZ001>008-010>014-019>021-085-051945-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
333 PM EDT FRI JUL 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY BETWEEN MONDAY AND
MONDAY EVENING...SOME OF WHICH WILL HAVE THE POTENTIAL TO PRODUCE
LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-051945-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
333 PM EDT FRI JUL 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

JJR

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 1:40 AM EDTSmall Craft AdvisoryBUF5 hr

Nearby

Small Craft Advisories in New York, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.